# SDR ASOA200801440

- Difficulty date: November 2, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 15,693 hours, 11,373 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON PASSENGER DOOR IS COMING LOOSE.
